# SDR IPXA10562918

- Difficulty date: September 4, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144N110739
- Condition: Gouged
- Location: Bs 1060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, BS 1060, STR 15L, FRAME INBD FLANGE SCREW START.  REPAIRED IAW ER 10-4492, DATED 27SEP2010 AND EO B757-5310-39875-A, DATED 28SEP10.
